Tokyo Journal of Mathematics

Moves for Flow-Spines and Topological Invariants of 3-Manifolds

Ippei ISHII

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 297-312.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129457

Digital Object Identifier
doi:10.3836/tjm/1270129457

Mathematical Reviews number (MathSciNet)
MR1197099

Zentralblatt MATH identifier
0792.57005

Citation

ISHII, Ippei. Moves for Flow-Spines and Topological Invariants of 3-Manifolds. Tokyo J. Math. 15 (1992), no. 2, 297--312. doi:10.3836/tjm/1270129457. https://projecteuclid.org/euclid.tjm/1270129457


Export citation